Measure of noncompactness for nonlinear Hilfer fractional differential equation with mixed fractional integral boundary conditions in Banach space
Main Article Content
The aim of this work is to study the existence of solutions to a class of fractional differential equations with a mixed of fractional integral boundary conditions involving the Hilfer fractional derivative. The proof is based on Monch's fixed point theorem and the technique of measures of noncompactness. Two examples illustrating the main results are also constructed.
This work is licensed under a Creative Commons Attribution-NonCommercial-NoDerivatives 4.0 International License.
- Authors keep the rights and guarantee the Journal of Innovative Applied Mathematics and Computational Sciences the right to be the first publication of the document, licensed under a Creative Commons Attribution-NonCommercial-NoDerivatives 4.0 International License that allows others to share the work with an acknowledgement of authorship and publication in the journal.
- Authors are allowed and encouraged to spread their work through electronic means using personal or institutional websites (institutional open archives, personal websites or professional and academic networks profiles) once the text has been published.
N. Adjimi, A. Boutiara, M. S. Abdo and M. Benbachir, Existence results for nonlinear neutral generalized Caputo fractional differential equations, J. Pseudo-Differ. Oper. Appl. 12(2):25 (2021), 1–17.
R. P. Agarwal, M. Meehan and D. O’Regan, Fixed Point Theory and Applications, Cambridge Tracts in Mathematics (141), Cambridge University Press, Cambridge, 2001.
B. Ahmad, S. K. Ntouyas, J. Tariboon and A. Alsaedi, Caputo Type Fractional Differential Equations with Nonlocal Riemann-Liouville and Erdélyi-Kober Type Integral Boundary Conditions, Filomat 31(14) (2017), 4515-4529.
B. Ahmad, S. K. Ntouyas and J. Tariboon, Nonlocal fractional-order boundary value problems with generalized Riemann-Liouville integral boundary conditions, J. Comput. Anal. Appl. 23(7) (2017), 1281-1296.
R. R. Akhmerov, M. I. Kamenskii, A. S. Patapov, A. E. Rodkina and B. N. Sadovskii, Measures of Noncompactness and Condensing Operators, Operator Theory: Advances and Applications, Birkhäuser, Basel, 1992.
A. Alsaedi, D. Baleanu, S. Etemad and S. Rezapour, On coupled systems of timesfractional differential problems by using a new fractional derivative, J. Funct. Sp. 2016:4626940 (2016), 1–8.
F. Si Bachir, S. Abbas, M. Benbachir and M. Benchohra, Successive approximations for random coupled Hilfer fractional differential systems, Arab. J. Math. 10 (2021), 301–310.
J. Banas and K. Goebel, Measures of Noncompactness in Banach Spaces, Lecture Notes in Pure and Applied Mathematics, Volume 60, Marcel Dekker, New York, 1980.
H. Belbali and M. Benbachir, Existence results and Ulam-Hyers stability to impulsive coupled system fractional differential equations, Turk. J. Math. 45 (2021), 1368-1385.
S. Ben Chikh, A. Amara, S. Etemad and S. Rezapour, On Ulam-Hyers-Rassias stability of a generalized Caputo type multi-order boundary value problem with four-point mixed integroderivative conditions, Adv. Differ. Equ. 2020, 680 (2020).
S. Bourafa, M-S. Abdelouahab and R. Lozi, On periodic solutions of fractional-order differential systems with a fixed length of sliding memory, J. Innov. Appl. Math. Comput. Sci. 1(1) (2021) 64–78.
A. Boutiara and M. Benbachir, Implicit Fractional Differential Equation Involving ψ-Caputo with Boundary Conditions, Bull. Inst. Math. Acad. Sin. 16(1) (2021), 1–19.
A. Boutiara, M. Benbachir and K. Guerbati, Caputo type fractional differential equation with nonlocal Erdélyi-Kober type integral boundary conditions in Banach spaces, Surv. Math. Appl. 15 (2020), 399–418.
A. Boutiara, K. Guerbati and M. Benbachir, Caputo-Hadamard fractional differential equation with three-point boundary conditions in Banach spaces, AIMS Mathematics, 5(1), (2020), 259–272.
A. Boutiara, M. M. Matar, M. K. Kaabar, F. Martnez, S. Etemad and S. Rezapour, Some Qualitative Analysis of Neutral Functional Delay Differential Equation with Generalized Caputo Operator, J. Funct. Spaces, (2021).
A. Erdélyi and H. Kober, Some remarks on Hankel transforms, Q. J. Math. 11(1) (1940), 212–221.
R. Hilfer, Applications of Fractional Calculus in Physics, World Scientific, Singapore, 2000.
R. Hilfer, Threefold Introduction to Fractional Derivatives, Wiley VCH Verlag GmbH, 2008, Chapter 2, pages 17–73.
R. Hilfer, Y. Luchko and Z. Tomovski, Operational method for the solution of fractional differential equations with generalized Riemann-Liouville fractional derivative, Fractional Calculus Appl. Anal. 12 (2009), 289–318.
R. Kamocki and C. Obcznnski, On fractional Cauchy-type problems containing Hilfer derivative, Electronic Journal of Qualitative of Differential Equations, 50 (2016), 1–12.
U. N. Katugampola, New approach to a generalized fractional integral, Appl. Math. Comput. 218(3) (2011), 860–865.
A. A. Kilbas, H. M. Srivastava and J. J. Trujillo, Theory and Applications of Fractional Differential Equations, North-Holland Mathematics Studies, 204. Elsevier Science B. V., Amsterdam, 2006.
H. Kober, On fractional integrals and derivatives, Quart. J. Math., Oxford, second Ser. ll (1940), 193-211.
N. I. Mahmudov and S. Emin, Fractional-order boundary value problems with Katugampola fractional integral conditions, Adv. Differ. Equ. 2018:81 (2018), 1–17.
H. Mohammadi, D. Baleanu, S. Etemad and S. Rezapour, Criteria for existence of solutions for a Liouville-Caputo boundary value problem via generalized Gronwall’s inequality, J. Inequal. Appl. 36 (2021), 1-19.
H. Mohammadi, S. Kumar, S. Rezapour and S. Etemad, A theoretical study of the Caputo-Fabrizio fractional modeling for hearing loss due to Mumps virus with optimal control, Chaos Solitons Fractals, 144:110668 (2021), 1–13.
H. Mönch, Boundary value problems for nonlinear ordinary differential equations of second order in Banach spaces, Nonlinear Anal. 4(5) (1980), 985-999.
H. Mönch and G. F. Von Harten, On the Cauchy problem for ordinary differential equations in Banach spaces, Archiv. Math. Basel 39 (1982), 153-160.
I. Podlubny, Fractional Differential Equations, Academic Press, New York (1999).
S. Rezapour, S. Etemad and H. Mohammadi, A mathematical analysis of a system ofCaputo-Fabrizio fractional differential equations for the anthrax disease model in animals, Adv. Differ. Equ. 2020:481 (2020), 1–30.
S. Szufla, On the application of measure of noncompactness to existence theorems, Rend. Sem. Mat. Univ. Padova 75 (1986), 1-14.
S. T. M. Thabet, S. Etemad, and S. Rezapour, On a new structure of the pantograph inclusion problem in the Caputo conformable setting, Bound. Value Probl. 2020:171 (2020), 1–21.
N. Thongsalee, S. K. Ntouyas and J. Tariboon, Nonlinear Riemann-Liouville fractional differential equations with nonlocal Erdelyi-Kober fractional integral conditions, Fract. Calc. Appl. Anal. 19(2) (2016), 480-497 .